# SDR C2XA07SH014

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 8,931 hours, 4,705 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 14531545003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK CORROSION DAMAGE WAS FOUND AT THE CARGO DOOR BOTTOM INBOARD "L" ANGLE NUTPLATES. MAINTENANCE REPAIRED CARGO DOOR BOTTOM INBOARD "L" ANGLE IAW EC5230-01144. THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
